Free Access
Issue
ESAIM: M2AN
Volume 36, Number 4, July/August 2002
Page(s) 631 - 655
DOI https://doi.org/10.1051/m2an:2002028
Published online 15 September 2002
  1. M.L. Adams, Subcell balance methods for radiative transfer on arbitrary grids. Transport Theory Statist. Phys. 27 (1997) 385-431. [CrossRef] [Google Scholar]
  2. R. Botchorishvili, B. Perthame and A. Vasseur, Equilibrium schemes for scalar conservation laws with stiff sources. Inria report RR-3891 (2000), http://www.inria.fr/RRRT/RR-3891.html [Google Scholar]
  3. C. Buet, S. Cordier and B. Lucquin-Desreux, The grazing collision limit for the Boltzmann-Lorentz model. Asymptot. Anal. 25 (2001) 93-107. [MathSciNet] [Google Scholar]
  4. R.E. Caflisch, S. Jin and G. Russo, Uniformly accurate schemes for hyperbolic systems with relaxation. SIAM J. Numer. Anal. 34 (1997) 246-281. [CrossRef] [MathSciNet] [Google Scholar]
  5. G.Q. Chen, C.D. Levermore and T.P. Liu, Hyperbolic conservation laws with stiff relaxation terms and entropy. Comm. Pure Appl. Math. 47 (1994) 187-830. [CrossRef] [MathSciNet] [Google Scholar]
  6. S. Cordier, B. Lucquin-Desreux and A. Sabry, Numerical approximation of the Vlasov-Fokker-Planck-Lorentz model. ESAIM: Procced. CEMRACS 1999 (2001), http://www.emath.fr/Maths/Proc/Vol.10 [Google Scholar]
  7. P. Degond and B. Lucquin-Desreux, The Fokker-Planck asymptotics of the Boltzmann collision operator in the Coulomb case. Math. Models Methods Appl. Sci. 2 (1992) 167-182. [Google Scholar]
  8. P. Degond and B. Lucquin-Desreux, The asymptotics of collision operators for two species of particles of disparate masses. Math. Models Methods Appl. Sci. 6 (1996) 405-436. [CrossRef] [MathSciNet] [Google Scholar]
  9. L. Desvillettes, On asymptotics of the Boltzmann equation when the collisions become grazing. Transport Theory Statist. Phys. 21 (1992) 259-276. [CrossRef] [MathSciNet] [Google Scholar]
  10. J. Glimm, G. Marshall and B.J. Plohr, A generalized Riemann problem for quasi one dimensional gas flows. Adv. in Appl. Math. 5 (1984) 1-30. [CrossRef] [MathSciNet] [Google Scholar]
  11. E. Godlewski and P.A. Raviart, Numerical approximations of hyperbolic systems of conservation laws. Springer-Verlag, New York, Appl. Math. Sci. 118 (1996). [Google Scholar]
  12. S. Goldstein, On diffusion by discontinuous movements, and on the telegraph equation. Quart. J. Mech. Appl. Math. 4 (1951) 129-156. [CrossRef] [MathSciNet] [Google Scholar]
  13. F. Golse, S. Jin and C.D. Levermore, The convergence of numerical transfer schemes in diffusive regimes I: discrete-ordinate method. SIAM J. Numer. Anal. 36 (1999) 1333-1369. [CrossRef] [MathSciNet] [Google Scholar]
  14. L. Gosse, A priori error estimate for a well-balanced scheme designed for inhomogeneous scalar conservation laws. C. R. Acad. Sci. Paris Sér. I Math. 327 (1998) 467-472. [Google Scholar]
  15. L. Gosse, A well-balanced scheme using non-conservative products designed for hyperbolic systems of conservation laws with source terms. Math. Models Methods Appl. Sci. 11 (2001) 339-365. [Google Scholar]
  16. L. Gosse and A.Y. Leroux, A well-balanced scheme designed for inhomogeneous scalar conservation laws. C. R. Acad. Sci. Paris Sér. I Math. I323 (1996) 543-546. [Google Scholar]
  17. J.M. Greenberg and A.Y. Leroux, A well balanced scheme for the numerical processing of source terms in hyperbolic equations. SIAM J. Numer. Anal. 33 (1996) 1-16. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  18. F. Hermeline, A finite volume method for the approximation of diffusion operators on distorted meshes. J. Comput. Phys 160 (2000) 481-499. [CrossRef] [MathSciNet] [Google Scholar]
  19. F. Hermeline, Two coupled particle-finite volume methods using Delaunay-Voronoï meshes for the approximation of Vlasov-Poisson and Vlasov-Maxwell equations. J. Comput. Phys 106 (1993). [Google Scholar]
  20. S. Jin, Efficient asymptotic-preserving (AP) schemes for some multiscale kinetic equations. SIAM J. Sci. Comput. 21 (1999) 441-454. [CrossRef] [MathSciNet] [Google Scholar]
  21. S. Jin, Numerical integrations of systems of conservation laws of mixed type. SIAM J. Appl. Math. 55 (1995) 1536-1551. [CrossRef] [MathSciNet] [Google Scholar]
  22. S. Jin and C.D. Levermore, The discrete-ordinate method in diffusive regimes. Transport Theory Statist. Phys. 20 (1991) 413-439. [CrossRef] [MathSciNet] [Google Scholar]
  23. S. Jin and C.D. Levermore, Fully-discrete numerical transfer in diffusive regimes. Transport Theory Statist. Phys. 22 (1993) 739-791. [CrossRef] [MathSciNet] [Google Scholar]
  24. S. Jin and C.D. Levermore, Numerical schemes for hyperbolic conservation laws with stiff relaxation terms. J. Comput. Phys. 126 (1996) 449-467. [Google Scholar]
  25. S. Jin and L. Pareschi, Discretization of the multiscale semiconductor Boltzmann equation by diffusive relaxation schemes. J. Comput. Phys. 161 (2000) 312-330. [Google Scholar]
  26. S. Jin, L. Pareschi and G. Toscani, Diffusive relaxation schemes for multiscale discrete-velocity kinetic equations. SIAM J. Numer. Anal. 35 (1998) 2405-2439. [CrossRef] [MathSciNet] [Google Scholar]
  27. S. Jin, L. Pareschi and G. Toscani, Uniformly accurate diffusive relaxation schemes for multiscale transport equations. SIAM J. Numer. Anal. (2000). [Google Scholar]
  28. S. Jin and Z. Xin, The relaxation schemes for systems of conservation laws in arbitrary space dimensions. Comm. Pure Appl. Math. XLVIII (1995) 235-276. [Google Scholar]
  29. A. Klar, An asymptotic-induced scheme for non stationary transport equations in the diffusive limit. SIAM J. Numer. Anal 35 (1998) 1073-1094. [CrossRef] [MathSciNet] [Google Scholar]
  30. E.W. Larsen, The asymptotic diffusion limit of discretized transport problems. Nuclear Sci. Eng. 112 (1992) 336-346. [Google Scholar]
  31. E.W. Larsen and J.E. Morel, Asymptotic solutions of numerical transport problems in optically thick, diffusive regimes. II. J. Comput. Phys. 83 (1989) 212-236. [Google Scholar]
  32. E.W. Larsen, J.E. Morel and W.F. Miller Jr., Asymptotic solutions of numerical transport problems in optically thick, diffusive regimes. J. Comput. Phys. 69 (1987) 283-324. [Google Scholar]
  33. R.J. LeVeque, Balancing source terms and flux gradients in high-resolution Godunov methods: the quasi-steady wave-propagation algorithm. J. Comput. Phys. 146 (1998) 346-365. [NASA ADS] [CrossRef] [MathSciNet] [Google Scholar]
  34. P.L. Lions, B. Perthame and P.E. Souganidis, Existence of entropy solutions for the hyperbolic systems of isentropic gas dynamics in Eulerian and Lagrangian coordinates. Comm. Pure Appl. Math. 49 (1996) 599-638. [CrossRef] [MathSciNet] [Google Scholar]
  35. B. Lucquin-Desreux, Diffusion of electrons by multicharged ions. Math. Models Methods Appl. Sci. 10 (2000) 409-440. [CrossRef] [MathSciNet] [Google Scholar]
  36. B. Lucquin-Desreux and S. Mancini, A finite element approximation of grazing collisions (submitted). [Google Scholar]
  37. P.A. Markowich, C. Ringhoffer and C. Schmeiser, Semiconductor equations. Springer-Verlag (1994). [Google Scholar]
  38. W.F. Miller Jr. and T. Noh, Finite differences versus finite elements in slab geometry, even-parity transport theory. Transport Theory Statist. Phys. 22 (1993) 247-270. [Google Scholar]
  39. J.E. Morel, T.A. Wareing and K. Smith, A linear-discontinuous spatial differencing scheme for Sn radiative transfer calculations. J. Comput. Phys. 128 (1996) 445-462. [Google Scholar]
  40. G. Naldi and L. Pareschi, Numerical schemes for kinetic equations in diffusive regimes. Appl. Math. Lett. 11 (1998) 29-55. [CrossRef] [MathSciNet] [Google Scholar]
  41. L. Pareschi, Central differencing based numerical schemes for hyperbolic conservation laws with relaxation terms. J. Num. Anal. (to appear). [Google Scholar]
  42. B. Perthame, An introduction to kinetic schemes for gas dynamics. An introduction to recent developments in theory and numerics for conservation laws. L.N. in Computational Sc. and Eng., 5, D. Kroner, M. Ohlberger and C. Rohde Eds., Springer (1998). [Google Scholar]
  43. K.H. Prendergast and K. Xu, Numerical hydrodynamics for gas-kinetic theory. J. Comput. Phys. 109 (1993) 53-66. [CrossRef] [MathSciNet] [Google Scholar]
  44. K.H. Prendergast and K. Xu, Numerical Navier-Stokes solutions from gas kinetic theory. J. Comput. Phys. 114 (1994) 9-17. [CrossRef] [MathSciNet] [Google Scholar]
  45. G. Samba, Limite asymptotique d'un schéma d'éléments finis linéaires discontinus lumpés en régime diffusion. Rapport CEA (to appear). [Google Scholar]
  46. G.I. Taylor, Diffusion by continuous movements. Proc. London Math. Soc. 20 (1921) 196-212. [Google Scholar]
  47. B. Vanleer, On the relation between the upwind differencing schemes of Engquist-Osher, Godunov and Roe. SIAM J. Sci. Stat. Comp. 5 (1984) 1-20. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you